# SDR UIEA200600221

- Difficulty date: August 31, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 18,006 hours, 2,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 18,006 hours, 2,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N415MC AT PIK FOR MSG-3 CHECK C-4 & A-4.  AS PER N/ROUTINE 105 LEFT WING UPPER SURFACE WS 752-779 FIVE BLENDED & RESURFACED AREAS ON THE OUTER AREA.  FWD MOST DEPTH TO BE CHECKED.  FWD BLEND OUT CHECKED BETWEEN WS 752 - WS 779.  MAX DEPTH OF BLEND OUT = 0.017 AND IS WITHIN ALLOWABLE MAX DEPTH AFTER CLEANED UP = 0.067 AS PER SRM 57-20-01.
